# SDR JJBA20250818042

- Difficulty date: August 6, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER FLOOR BTW FR 66-67 AND BTW STR 21L-21R AT DRAIN VALVE FOUND CORRODED. REPAIR DOUBLER ON REAR FUSELAGE I LOWER SKIN PANEL AT FR 67 AND BTW 21L-21R
